I've been taking prozax for 2 years..40mg taken 2 times a day... I started a new job & their insurance won't cover this until December 2013... can't afford to get the prescription, so I wasn't able to get refill... what side effects could happen now that I have stopped taking medicine
Is the generic expensive? Its not good to stop, if depression recurs, it will again take a while until it works, plus you may start with side effects again. You may have withdrawal symptoms as well. I'd buy just a few at a time if I had to to keep taking them. Did you call your dr to see if he could give you samples? Check out this website for assistance. www.lillytruassist.com/Pages/FindProgram.aspx
BolaDa call your Doctor and tell them the problem it is not a good idea at all to just stop with the dose you are taking sometimes the doctor may have some samples they can get you by with the dose you are on you well have problems with withdrawal symptoms.i urge you to talk to the doctor or they also have patient assistance programs to help people in a jam like this please check with the office .Good luck my friend please avoid stopping you could see how much a smaller like a half order would cost. best of luck Chuck Wise Retired Pharmacy tech.cpht.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 1 answer
Posted 15 Jan 2015 • 6 answers
Posted 31 Jan 2015 • 2 answers
Posted 7 Oct 2015 • 2 answers
Posted 27 Jul 2016 • 1 answer